# SDR 2002UALA00109

- Difficulty date: January 15, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 71,480 hours, 18,177 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: KCAE4F
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTS FLICKERING IN COCKPIT.  POSSIBLE LOSS OF ALL INSTRUMENT LIGHTING.  DIVERTED TO DEN.  FOUND LOOSE WIRE AT TERMINAL BLOCK BEHIND P6 PANEL, SECURED WIRE.  PROVIDES POWER TO CAPT FLOODLIGHT STBY POWER RELAY.  OVERHEAD LIGHTS FLICKER-REPEAT.  REPAIRED WIRING, REPLACED K770-AC STBY TRANSFER RELAY AND K105 AC STBY POWER RELAY IN P6 PANEL.
